MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMIKACIN; AMIKACIN SERUM ASSAY

ROCHE DIAGNOSTICS AMIKACIN; AMIKACIN SERUM ASSAY
Catalog Number 08105383190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : na.
 
Event or Problem Description
The initial reporter received questionable amikacin results from two patient samples tested on the cobas pure c 303 analytical unit with serial number (b)(4).The reporter complained that the results between the cobas pure and the cobas integra were different.The initial results were reported outside of the laboratory.Patient 1 on (b)(6) 2023, the initial result from the cobas integra was 2.3 ug/ml.On (b)(6) 2023, the repeat result from the cobas pure was 5.2 ug/ml.Patient 2 on (b)(6) 2023, the initial result from the cobas integra was 2.0 ug/ml.On (b)(6) 2023, the repeat result from the cobas pure was 5.0 ug/ml.
 
Additional Manufacturer Narrative
The investigation determined that the sample results are not directly comparable as they come from different blood collections but noted that the concentration should decrease since there was no medication given inbetween tests.Based on the information provided, the cause of the event could not be determined.

Brand Name
AMIKACIN
Common Device Name
AMIKACIN SERUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16712200
Report Number1823260-2023-01134
Device Sequence Number16569123
Product Code KLP
UDI-Device Identifier07613336133514
UDI-Public07613336133514
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08105383190
Device Lot Number631861
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown